# SDR HALA0600850

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 15,493 hours, 2,981 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT"L ENG PRV" MESSAGE.  NO MSG ON EICAS ON ARRIVAL BITE CK AIR SUPPLY MODULE NO FAULT NOTED, PERFORMED GRD IDLE RUN A/C OK FOR SERVICE.
